# SDR AALA202401199642

- Difficulty date: January 11, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,295 hours, 10,796 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: 114W411024
- Condition: Unknown
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NO REPAIR DOCUMENTATION ON MAJOR REPAIR LIST FOR DOUBLER REPAIR LOCATED ON LEADING EDGE OF SLAT 14, RIGHT WS 1453.16. ACCOMPLISHED SATISFACTORY INSPECTION OF EXISTING REPAIR PER SRM 57-43-01-2R PROCEDURE 1.
